# SDR C2XA05SH032

- Difficulty date: May 12, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145ER
- Aircraft serial: 145029
- Aircraft time: 15,652 hours, 14,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530644403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LT OMEGA BEAM HAS CORROSION FROM FRM 39 TO FRM 45.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED REPAIR LT OMEGA BEAM AT FRM 44 IAW SRM 53-21-10, SECTION 2, FIGURE 201 SHEET 2.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
